# SDR HALA0700518

- Difficulty date: December 8, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 19,373 hours, 3,705 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275516
- Part serial: 20031054
- Condition: Malfunctioned
- Location: Prv
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, BTB R ENG PRV STATUS MESSAGE AFTER RIGHT ENGINE STARTED.  REPLACED PRV CONTROLLER PER M/M 36-11-19.  REPLACED PRV VALVE PER M/M 36-11-18.
